# SDR SIMA202008032001

- Difficulty date: August 2, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N841AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145667
- Aircraft time: 31,434 hours, 30,802 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING EMERGENCY LIGHT INOPERATIVE.  R & R LT WING EMERGENCY LIGHT LAMP IAW AMM 33-50-10 OPS CHECK GOOD.
